Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to get rid of facial hair? ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
How do I rid female facial hair? ?
Posted Wed, 18 Dec 2013 in Skin Hair and Nails
Answered by Dr. Robert Galamaga 3 hours later
Brief Answer: Discussion. Detailed Answer: Hello and thank you for sending the question. I think one of the most important questions here is why you have the increase in hair growth. There can be several possibilities. one possibility is polycystic ovary syndrome. This can sometimes happen in young females. This is something you want to talk about with your doctor because medications can be used to control this and it will also impact the amount of hair growth you are seeing. thyroid dysfunction can sometimes play a role as well. I think it would be important to talk about this with your doctor. Simple blood tests can be done. Otherwise it is very important that you start a good exercise regimen with healthy diet. If you are overweight it would be very helpful also to work on slow and steady weight loss. Thanks again for sending your question. Please let me know if you have any additional specific concerns. Sincerely, Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor